# SDR CALA2015111794839

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 68,387 hours, 26,159 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE 2 SHUTDOWN DUE TO OIL LOSS.  BEGAN AT FL340, PUT TO IDLE.  AT 3 QTS ECAM, ENG SHUTDOWN.  FOUND AREA AROUND OIL PUMP VERY WET.  R & R ENG 2 OIL PRESS PUMP.  OPERATIONS & LEAK CHECKED GOOD.
